| Model Number |
01.26.45.0046 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.About 1 year after the primary surgery, the surgeon revised the cup, head, liner, and screw.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 august 2022: lot 2010277: (b)(4) items manufactured and released on 01-mar-2021.Expiration date: 2025-dec-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.